top of page

Extreme Fatigue Side Effect

Apologies for the time that has elapsed since my prior posting. A lot has happened and yet…nothing has happened. The major difference is that I finally, finally found a drug that is able to get me to sleep at night. The problem is that, well, it gets me to sleep a little too well at night. The drug is called Clozapine. It is an anti-psychotic but is some rare cases used a mood stabilizer. When I say it makes me sleep too well I mean that I’m sleeping from about 10PM to 11:30-12PM and even then it takes another hour or so to start my day.

As I’m sure many of you can relate with the frustrations of medication changes, when you find one that hits on what you are looking for, you don’t want to let it go. We are trying to see if we can get another drug to combat the fatigue because I obviously cannot live my life sleeping 14-15 hours a day. This can be a slippery slope as well, though. If I start taking one drug to make for a side effect of another drug then do I do that for the next drug and the next drug? Where does it end?

I have been on it about 3 months now and some of the extreme fatigue has worn off but I still have a long way to go. Has anyone very run into this kind of side-effect? Were you able to find a work around or did you just have to change drugs?

9 views0 comments

Recent Posts

See All

댓글


bottom of page